Follow
Richard Bass
Richard Bass
Verified email at uconn.edu - Homepage
Title
Cited by
Cited by
Year
Probabilistic techniques in analysis
RF Bass
Springer Science & Business Media, 1994
5211994
Diffusions and elliptic operators
RF Bass
Springer Science & Business Media, 1998
4681998
Brownian motion and harmonic analysis on Sierpinski carpets
MT Barlow, RF Bass
Canadian Journal of Mathematics 51 (4), 673-744, 1999
3621999
The construction of Brownian motion on the Sierpinski carpet
MT Barlow, RF Bass
Annales de l'IHP Probabilités et Statistiques 25 (3), 225-257, 1989
3191989
Non-local Dirichlet forms and symmetric jump processes
M Barlow, R Bass, ZQ Chen, M Kassmann
Transactions of the American Mathematical Society 361 (4), 1963-1999, 2009
2882009
Harnack inequalities for jump processes
RF Bass, DA Levin
Potential Analysis 17, 375-388, 2002
2682002
Stochastic processes
RF Bass
Cambridge University Press, 2011
2392011
Some potential theory for reflecting Brownian motion in Holder and Lipschitz domains
RF Bass, P Hsu
The Annals of Probability, 486-508, 1991
2391991
Uniqueness in law for pure jump Markov processes
RF Bass
Probability Theory and Related Fields 79 (2), 271-287, 1988
2221988
Transition densities for Brownian motion on the Sierpinski carpet
MT Barlow, RF Bass
Probability theory and related fields 91 (3), 307-330, 1992
2071992
Stochastic differential equations driven by stable processes for which pathwise uniqueness fails
RF Bass, K Burdzy, ZQ Chen
Stochastic processes and their applications 111 (1), 1-15, 2004
1942004
Transition probabilities for symmetric jump processes
R Bass, D Levin
Transactions of the American Mathematical Society 354 (7), 2933-2953, 2002
1832002
The Liouville property and a conjecture of De Giorgi
MT Barlow, RF Bass, C Gui
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2000
1802000
Harnack inequalities for non-local operators of variable order
R Bass, M Kassmann
Transactions of the American Mathematical Society 357 (2), 837-850, 2005
1562005
Uniqueness of Brownian motion on Sierpiński carpets
RF Bass, T Kumagai, MT Barlow, A Teplyaev
Journal of the European Mathematical Society 12 (3), 655-701, 2010
1552010
Stability of parabolic Harnack inequalities on metric measure spaces
MT Barlow, RF Bass, T Kumagai
Journal of the Mathematical Society of Japan 58 (2), 485-519, 2006
1542006
Uniqueness for diffusions with piecewise constant coefficients
RF Bass, E Pardoux
Probability Theory and Related Fields 76 (4), 557-572, 1987
1451987
Hölder continuity of harmonic functions with respect to operators of variable order
RF Bass, M Kassmann
Communications in Partial Differential Equations 30 (8), 1249-1259, 2005
1402005
Random sampling of multivariate trigonometric polynomials
RF Bass, K Gröchenig
SIAM journal on mathematical analysis 36 (3), 773-795, 2005
1332005
Stability of parabolic Harnack inequalities
M Barlow, R Bass
Transactions of the American Mathematical Society 356 (4), 1501-1533, 2004
1232004
The system can't perform the operation now. Try again later.
Articles 1–20